Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LIBIDO
Nov 2, 2012

I believe that the libido loss was a result of nerve dysfunction and actually its semi active can it have a remedy for it and if yes which one.

Response from Dr. Henry

Loss of libido due to nerve dysfunction can be difficult to successfully manage in the setting of AIDS/use of HIV and many other drugs. Can you provide more details about your HIV history and current HIV regimen as well as what tests have been done to assess pelvic nerve dysfunction. KH



Previous
Late night events and Efavirenz
Next
Chronic anemia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement